# SDR UIEA2023061400639

- Difficulty date: June 13, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N482MC
- Make and model: Boeing 747443
- Aircraft serial: 32340
- Aircraft time: 91,345 hours, 11,885 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Part number: 7517900
- Part serial: 98050504
- Condition: Unknown
- Location: Tcas
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

AT 2000 FT AFTER TAKEOFF, EICAS MSG "TCAS OFF" WHILE TRANSPONDER PROPERLY SET. ATC REPORTED BEING UNABLE TO SEE US ON THE RADAR. ALL CIRCUIT BREAKERS IN AND NO OTHER EICAS MESSAGES.( REMOVED AND REPLACED TCAS COMPUTER PER TASK 34-45-00. TCAS GROUND TEST PASSED. ALL TESTS STATISFACTORY, OPS CHECK GOOD. NO EICAS MESSAGES NOTED )
